| Model Number |
482400J |
| Medical Device Problem Code |
Loss of Power (1475)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The customer states that the enteral feeding pump shut off on its own and the pump was unable to turn on again.
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed for intermittent power.The unit was triaged and the customer¿s reported condition was confirmed.The pump was excessively damaged, so the root cause is categorized as customer misuse.A review of the device history record shows that this unit was manufactured in 2016 and was released meeting all manufacturing specifications.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.